# SDR CA091005008

- Difficulty date: October 1, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 34,245 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 85711566101
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 34 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SPOILER ACTUATOR REPLACEMENT, ON THE LT WING REAR SPAR SHROUD AT STA YW404.00, THE BRACKET WAS FOUND CRACKED AT THE LWR END OF THE ANGLE.  APROXIMATE LENGTH OF CRACK IS 1.5 INCHES.
